# SDR 2004FA0000238

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Misinstalled
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RUDDER CONTACTS FUSELAGE BEFORE REACHING STOPS.  (GL13200405339)
